# SDR QXEA0101748

- Difficulty date: October 18, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT OUTBOARD SEAT TRACK BRACKET AT X262.400 HAS CORROSION AT TOP AFT RIVET HOLE AREA.  REPAIRED IAW DHC-8 SRM 51-20-11, PAGE 7.
